# SDR CALA2022100302594

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 66,709 hours, 22,962 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 1905
- Condition: Unserviceable
- Location: Wing Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK IN NO 1 ENGINE. WITH CENTER PUMPS ON FUEL WA S DROPPING IN BITE OF FQIS LAST LEG FAULTS SHOWS 28-41108= COMPENSATOR BAD. FOUND TANK #1 AT STICK #4 AT 9.2 AND FOUND #2 TANK AT STICK #5 VERIFIED FUEL DENSITY IS 6.76 WHICH IS WHAT THE CHARTS ARE BASED TANK #1 STICK READING EQUATES TO 5673 LBS AND COCKPIT READING IS RESET FQIC 1 & 2 C-B AND FQIC GROUND TEST PASSED. REF FIM 28-41 AT 2.8. PITCH AND ROLL 10 AND J ON, PIC ATTACHED 6540 (867 LB DIFFEENCE), TANK #2 STICK READING EQUATES TO 6083 TASK 807. DRAG AND PERFORMANCE FACTORS ARE CORRECT PER SCEPTR LBS AND COCKPIT READING IS 6710 (627 LB DIFFEENCE) AND FMC SOFTWARE CORRECT PER SOFTWARE CONFIG FILE. ACP IDT INSPECTION FOR #1 FUEL TANK COMPENSATOR INSTALLATION. CKS OK. R AND R FUEL QTY. PROCESSOR, REF AMM 28-41-81.. ACP PROCESSOR REMOVED AND REPLACED #1 FUEL TANK COMPENSATOR UNIT PER AMM #1 FUEL TANK COMPENSATOR PART CHANGE INFORMATION TEST, TEST PASSED. NO FAULTS 28-41-21. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1823169  SN OFF 0160 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1826512  SN OFF 1121 COMPENSATOR, FU  OFF 29-2841-9-0001 0160 ON 29-2841-9-0001 0655 PROCESSOR, FUEL  OFF 29-2841-9-0003 1121 ON 29-2841-9-0003 4742 ALL BITE TESTS PASSED, NO FAULTS NOTED AND NO LEAKS NOTED. R AND R RIGHT TANK COMPENSATOR REF AMM 28-41-21. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1819667  SN OFF 0593 COMPENSATOR, FU  OFF 29-2841-9-0001 0593 ON 29-2841-9-0001 9341
